Table of Contents Author Guidelines Submit a Manuscript
Chinese Journal of Mathematics
Volume 2015 (2015), Article ID 856959, 11 pages
http://dx.doi.org/10.1155/2015/856959
Research Article

Periodic Solutions for -Species Lotka-Volterra Competitive Systems with Pure Delays

College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Received 11 January 2015; Revised 22 March 2015; Accepted 2 April 2015

Academic Editor: Martin J. Bohner

Copyright © 2015 Ahmadjan Muhammadhaji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmadjan Muhammadhaji, Rouzimaimaiti Mahemuti, and Zhidong Teng, “Periodic Solutions for -Species Lotka-Volterra Competitive Systems with Pure Delays,” Chinese Journal of Mathematics, vol. 2015, Article ID 856959, 11 pages, 2015. doi:10.1155/2015/856959